Day 5 still not leaving house -_-
Anxiety - Did anyone else feel unmotivated/ sleepy on Prozac at first? Does it go away eventually??
Question posted by Aliza20 on 1 Oct 2014
Last updated on 4 October 2014
Hi, yes it is 'normal' to be feeling this way. It is common to feel worse before you feel better when starting any SSRI. There are several side effect symptoms that you could experience, but please try not to let this put you off continuing with the medication. After the induction period is over, about 4 weeks, give or take, you should be feeling so much better.
Absolutely. Give it 2-3 weeks. If you still feel sluggish like this then maybe it's not for you.
- Prozac uses and safety info
- Prozac information for Healthcare Professionals (includes dosage details)
- Side effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.